# SDR AALA2019040879002

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 16,285 hours, 6,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367406100200
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRFT WAS GROUNDED: AFT CARGO FLOOR PANEL 151QF HAS CRACK. REPLACED FLOOR PANEL PER AMM 53-42-14.
